# SDR ASAA2012091392871

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 62,390 hours, 39,870 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653437
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 520, RT SIDE HAS 2 CRACKS, 1 INBD BRACKET HOLE BETWEEN STR 8R AND 9R, AND 1  OTBD BRACKET HOLE ABOVE STR 8.  ACFT GROUNDED. REPAIRED FRAME 520 RT IAW ASA EA AD20062609 400 53 131.
